| Catalog Number |
456020 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: pt mother pushed call light at 1600 to alert rn that the iv tubing infusing into the purple lumen of the cvc had broken and disconnected from pt.Rn immediately clamped the line at the pt and performed a sterile cap change and changed all infusing meds (precedex,ns carrier, and med line).Cvc hum and dressing intact.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided for evaluation; therefore, the reported defect could not be confirmed.Further investigation of the complaint is not possible.The actual defective device is a valuable tool in investigating the cause of this incident.In the future, if this incident occurs again, please retain the sample so that a complete investigation can be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.